# SDR TRBACPCP20090025

- Difficulty date: September 27, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Aircraft time: 28,836 hours, 32,929 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: S5721210420401
- Condition: Corroded
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING RIB 31 AILERON FITTING HAS CORROSION.  REMOVED CORRODED LT WING RIB 31 AILERON FITTING.  LOCATED, DRILLED & INSTALLLED NEW FITTING IAW SRM 51-24-08, 57-25-30, 51-25-01, 51-25-02 & 51-25-04.
